File | |
Title |
Submanifold theory from the viewpoint of circles
|
Creator | |
Source Title |
島根大学総合理工学部紀要. シリーズB
|
Volume | 40 |
Start Page | 15 |
End Page | 32 |
Journal Identifire |
ISSN 13427121
|
Descriptions |
We study submanifolds by using the notion of circles in Riemannian
geometry. This expository paper consists of two parts. One is to improve Nomizu and Yano’s result ([11]) which characterizes extrinsic spheres in a Riemannian manifold. The other is to characterize totally geodesic immersions and some parallel immersions in terms of Frenet curves of proper order 2 (which are generalizations of circles) on submanifolds. |
Subjects | |
Language |
jpn
|
Resource Type | departmental bulletin paper |
Publisher |
島根大学総合理工学部
|
Date of Issued | 2007-03 |
Publish Type | Version of Record |
Access Rights | open access |
Relation |
[NCID] AA11157123
|